Somnambulism consists of variously complex behaviors that may result in harm to self or to others. Many different medications have been reported to induce somnambulism, and a few of them are newer antidepressants. A 40-year-old woman with history of major depression who experienced new onset somnambulism for successive 3 nights, whereas the antidepressant mirtazapine was increased from 30 to 45 mg/d. The notable and complex sleepwalking symptoms terminated dramatically on the first night after withdrawal of mirtazapine. There is clearly a cause-and-effect relationship between the treatment of higher-dosage mirtazapine and development of somnambulism. It might be related to the different affinities to 5-hydroxytryptamine 2 (5-HT(2)) and H(1) receptors at different dosages of mirtazapine, which explain the patient experiencing sleepwalking episodes exclusively at higher doses of mirtazapine. Clinical physicians should be aware of this adverse effect and taper or discontinue the regimen if sleepwalking develops.